Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 41, NWS Green Bay, WI

May 16, 2017

NWS Green Bay, WI issued this small craft advisory at May 16, 2017, 4:41 AM CDT. It took effect at May 16, 2017, 4:00 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 16, 2017, 4:41 AM CDT (09:41 UTC)
In effect from
May 16, 2017, 4:00 PM CDT
Expired
May 18, 2017, 4:01 AM CDT
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

915 
WHUS73 KGRB 160941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 AM CDT TUE MAY 16 2017

...GUSTY SOUTH WINDS AND BUILDING WAVES...

.SOUTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING AND PRODUCE
LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH
WEDNESDAY.

LMZ541>543-161745-
/O.NEW.KGRB.SC.Y.0041.170516T2100Z-170518T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
441 AM CDT TUE MAY 16 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM CDT WEDNESDAY. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS.

* WAVES...BUILDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
722 
WHUS73 KGRB 161539
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 AM CDT TUE MAY 16 2017

...GUSTY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON...

.SOUTH WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING AND 
PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS 
THROUGH THURSDAY.

LMZ541>543-162345-
/O.EXT.KGRB.SC.Y.0041.170516T2100Z-170518T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1039 AM CDT TUE MAY 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM CDT THURSDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS
  WILL DECREASE TO 10 TO 20 KNOTS WEDNESDAY AFTERNOON AND EVENING.

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
256 
WHUS73 KGRB 162022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT TUE MAY 16 2017

...GUSTY SOUTH WINDS AND BUILDING WAVES TONIGHT...

.SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AND PRODUCE 
LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH 
THURSDAY.

LMZ541>543-170430-
/O.CON.KGRB.SC.Y.0041.170516T2100Z-170518T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 PM CDT TUE MAY 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS THIS EVENING. WINDS 
  WILL DECREASE TO 10 TO 20 KNOTS WEDNESDAY AFTERNOON AND EVENING.
 
* WAVES...BUILDING TO 3 TO 5 FEET THIS EVENING AND REMAINING HIGH
  THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
311 
WHUS73 KGRB 170206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT TUE MAY 16 2017

...GUSTY WINDS AND HIGH WAVES...

.GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE 
MICHIGAN NEARSHORE WATERS THROUGH THURSDAY.

LMZ541>543-171015-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
906 PM CDT TUE MAY 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL
  DECREASE TO 10 TO 20 KNOTS WEDNESDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT. REMAINING HIGH 
  THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
482 
WHUS73 KGRB 170927
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT WED MAY 17 2017

...GUSTY WINDS AND HIGH WAVES...

.GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE
MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND
SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW GALE
FORCE GUSTS POSSIBLE.

LMZ541>543-171730-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
427 AM CDT WED MAY 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL
  SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. 

* WAVES...3 TO 5 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
680 
WHUS73 KGRB 171639
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1139 AM CDT WED MAY 17 2017

...GUSTY WINDS AND HIGH WAVES...

.GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE
MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND
SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW
GALE FORCE GUSTS POSSIBLE.

LMZ541>543-180045-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1139 AM CDT WED MAY 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL 
  SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. 

* WAVES...3 TO 5 FEET.

* WINDS AND WAVES COULD BE HIGHER IN AND NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
322 
WHUS73 KGRB 171954
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT WED MAY 17 2017

...GUSTY WINDS AND HIGH WAVES...

.GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE
MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND
SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW
GALE FORCE GUSTS POSSIBLE.

LMZ541>543-180400-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
254 PM CDT WED MAY 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL 
  SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. 

* WAVES...3 TO 5 FEET.

* WINDS AND WAVES COULD BE HIGHER IN AND NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
491 
WHUS73 KGRB 180218
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
918 PM CDT WED MAY 17 2017

...GUSTY WINDS AND HIGH WAVES...

.GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE
MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND
SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW
GALE FORCE GUSTS POSSIBLE.

LMZ541>543-181030-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
918 PM CDT WED MAY 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL 
  SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. 

* WAVES...3 TO 5 FEET.

* WINDS AND WAVES COULD BE HIGHER IN AND NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
666 
WHUS73 KGRB 180901
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT THU MAY 18 2017

...SHIFTING WINDS AND BUILDING WAVES...

.SOUTHWEST WINDS WILL ABRUPTLY SHIFT TO THE NORTH TODAY AND 
INCREASE TO 15 TO 25 KNOTS WITH GALE FORCE WINDS POSSIBLE NORTH OF
STURGEON BAY. WAVES WILL INCREASE THROUGH THE DAY AND EVENING.

LMZ542-543-181715-
/O.CAN.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/
/O.NEW.KGRB.SC.Y.0042.170518T1500Z-170519T0600Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
401 AM CDT THU MAY 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
1 AM CDT FRIDAY. 

* WINDS...SOUTHWEST 10 TO 15 KNOTS SHIFTING TO THE NORTH AND
  INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KTS. 

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-181715-
/O.UPG.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/
/O.NEW.KGRB.GL.W.0009.170518T1500Z-170519T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
401 AM CDT THU MAY 18 2017

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST AT 10 TO 15 KNOTS SHIFTING TO THE NORTH AND
  INCREASING TO 30 KNOTS WITH GALE FORCE GUSTS.
 
* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-181715-
/O.NEW.KGRB.GL.W.0009.170518T1500Z-170519T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
401 AM CDT THU MAY 18 2017

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING. 

* WINDS...SOUTHWEST AT 10 TO 15 KNOTS SHIFTING TO THE NORTH AND
  INCREASING TO 30 KNOTS WITH GALE FORCE GUSTS.

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-181715-
/O.NEW.KGRB.SC.Y.0042.170518T1500Z-170519T0600Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
401 AM CDT THU MAY 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
1 AM CDT FRIDAY. 

* WINDS...SOUTHWEST 10 TO 15 KNOTS SHIFTING TO THE NORTH AND
  INCREASING TO 15 TO 25 KTS WITH GUSTS TO 30 KNOTS.

* WAVES...BUILDING TO 3 TO 5 FEET.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 16, 4:14 AM CDT, 27 minutes earlier.

Area forecast discussion, May 16, 4:14 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
414 AM CDT Tue May 16 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 414 AM CDT Tue May 16 2017

Elevated showers and thunderstorms were over much of the southern
half of the forecast area at 09 utc. They are likely being driven
by low level warm advection and the left exit region of an upper
jet. The models forecast the upper jet to lift northward with time
along with the surface warm front. The warm front was hard to
find early today, but it should become more distinct by midday.
The elevated storms should diminish as the low level jet weakens
and cloud tops warm after sunrise. Think most of the activity will
be confined to northcentral Wisconsin in the afternoon and
evening with the rest of the area in the mostly dry warm sector.

Showers and thunderstorms should move east across the area late
tonight and Wednesday as a cold front slowly approaches from the
west. Highs today will be in the 80s over much of the area as long
as there is a little sunshine. It will be a little cooler over
northcentral Wisconsin and much cooler near the lake. Tonight's
lows will be much warmer than usual due to a steady south wind,
cloud cover and dewpoints near 60. Wednesday's highs should range
from the 60s near the Michigan border behind the cold front to the
low 80s in the south.

Severe storm potential looks highest in across the northwest half
of Wisconsin, in closer proximity to the surface cold front and
upper jet forcing. SPC day 1 forecast highlights that area, as
does the 30 year climatology of similar events available at the
Saint Louis University meteorology department web page.

.LONG TERM...Wednesday Night Through Monday
Issued at 414 AM CDT Tue May 16 2017

Plenty of chances for showers and storms during this part of the
forecast.

Wednesday night into at least Thursday morning looks to be quite
wet, especially across the north, as surface low pressure and a
500mb low pass through Wisconsin. There may be a brief break in
the action Thursday night before the next round of showers and
storms moves in Friday ahead of an approaching surface low and
mid level system. Chances for rain continue through Saturday
evening before the next break in the activity. High temperatures
are expected to be below normal throughout the long term with
abundant clouds and rain.

Since the models were having a bit of a difficult time with the
short term conditions, confidence in the long term part of the
forecast is medium at best.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1045 PM CDT Mon May 15 2017

The main aviation forecast issue is still determining to what
extent convection results in lower ceilings overnight and Tuesday.
Ceilings have held up well thus far, but expect them to drop off
overnight, especially since the warm front will have a tough time
making progress into the area. Will maintain lower ceilings and
fog into tomorrow--until the front pushes north. Exactly when that
will occur is still difficult to determine.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, May 16, 4:37 AM CDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
437 AM CDT Tue May 16 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
437 AM CDT Tue May 16 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms today and tonight
over much of central and northcentral Wisconsin with a marginal
chance of severe storms elsewhere. The afternoon and evening hours
are the most likely to see severe storms. Damaging winds and
large hail are the main hazards expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periods of thunderstorms are expected Wednesday through Thursday
morning and again Friday night into the weekend, but it is too
early to determine the severe weather threat at this time. Heavy
rainfall is also possible over far north central Wisconsin
Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon or evening.

LMZ521-522-541>543-170945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
437 AM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Increasing south winds and building waves could become a hazard to
small craft late this afternoon and tonight.

Also, scattered thunderstorms are expected today and tonight. The
strongest storms could produce hail and strong winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance for thunderstorms Wednesday through Thursday
afternoon and over the weekend.

Winds and waves hazardous to small craft are possible through
Wednesday and dense fog could pose a hazard to boaters at times.

RDM/MG

In the hours before

Special weather statement, May 15, 11:18 PM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1118 PM CDT MON MAY 15 2017

WIZ039-040-049-050-160445-
Calumet-Kewaunee-Manitowoc-Brown-
1118 PM CDT MON MAY 15 2017

...THUNDERSTORMS WITH HEAVY RAIN AND HAIL AFFECTING SOUTHEASTERN
BROWN... SOUTHERN KEWAUNEE...SOUTHEASTERN CALUMET AND MANITOWOC
COUNTIES...

At 1114 PM CDT, radar indicated clusters of strong thunderstorms
over east-central Wisconsin--generally to the southeast of the City
of Green Bay. The storms were moving east at 35 mph.

Half inch hail, gusty winds, and heavy rain are likely with these
storms.

Locations impacted include...
Manitowoc, Denmark, Cleveland, Valders, St. Nazianz, Two Creeks, Two
Rivers, Kiel, New Holstein and Newton.

LAT...LON 4430 8800 4443 8745 4432 8748 4418 8745
      4407 8759 4390 8769 4389 8812
TIME...MOT...LOC 0414Z 259DEG 32KT 4428 8776 4386 8785

Skowronski
Local storm report, May 15, 11:40 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1140 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HEAVY RAIN       3 SW MANITOWOC          44.05N 87.70W
05/15/2017  M1.50 INCH       MANITOWOC          WI   TRAINED SPOTTER

&&

RICHM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 10:06 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc, Winnebago54 min
May 15, 11:18 PM CDTSpecial Weather StatementGRBManitowoc27 min
May 16, 9:11 AM CDTSpecial Weather StatementGRBDoor, Florence, Forest, Langlade, Marinette, Menominee and 3 more34 min
May 16, 1:31 PM CDTSpecial Weather StatementGRBMarathon, Wood59 min
May 16, 1:59 PM CDTSpecial Weather StatementGRBMarathon, Wood46 min
May 16, 2:26 PM CDTSpecial Weather StatementGRBMarathon, Portage49 min
May 16, 2:55 PM CDTSpecial Weather StatementGRBShawano50 min
May 16, 3:13 PM CDTSpecial Weather StatementGRBMenominee, Shawano47 min
May 16, 3:15 PM CDTSpecial Weather StatementGRBPortage45 min
May 16, 3:26 PM CDTSevere Thunderstorm WarningGRBWaupaca64 min
May 16, 4:21 PM CDTSevere Thunderstorm WarningGRBShawano15 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.